Symmetry transformations in indefinite metric spaces; a generalization of Wigner's theorem

Share/Save/Bookmark

Broek van den, P.M. (1984) Symmetry transformations in indefinite metric spaces; a generalization of Wigner's theorem. Physica A: Theoretical and statistical physics, 127 (3). pp. 599-612. ISSN 0378-4371

[img]
Preview
PDF
564Kb
Abstract:We formulate and prove a generalization to indefinite metric spaces of Uhlhorn's version of Wigner's theorem.
Item Type:Article
Copyright:© 1984 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64083
Official URL:http://dx.doi.org/10.1016/0378-4371(84)90044-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page